Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Suffering from stomache pain with black stools. Why the infection is reoccurring even after treatment ?

I posted about my husband previously before, so the pain continues ... My husband was treated with antibiotics , prevacid, and iron tablets for h pylori and anemia . So the stomach pain went away for about a month. Now it hurts again but only like 2 times this week and last week but doesn t hurt not a lot, just slightly. So he started taking prevacid again but not every day like it says so on the box, just a 2 times last week and 2 this week(when it did hurt), not as directed to do so daily at the same time for 14 days. so yesterday he had black stools again and he wonders why. has the infection come back or what?
Asked On : Fri, 26 Aug 2011
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
Thanks for nice query.     
Black stool can be due to blood mixed with stool .So proper investigation is essential .It indicates bleeding some where in the gut.
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”

Answered: Fri, 26 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor